# SDR UIEA2019080254845

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED #1 PYLON FOUND SURFACE CORROSION ON O/B UNDER WING BOTH SIDE.( #1 PYLON OUTBOARD PYLON O/B UNDER WING MID SPAR FTG SURFACE CORROSION SPOT FACE REPAIR AND BUSHING INSTALLED IAW SRM 57-20-90-2R-2 REPAIR 2. THIS REPAIR IS A CATEGORY B REPAIR. )
